MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient data was requested but not provided.The customer technical specialist (cts) advised the customer to rerun controls which voted out on both the wbc and rbc parameters.The cts guided the customer in running the clean baths bleach procedure two times, zapping the apertures two times and priming sweep flow three times resolving the reported issue.The customer then reran the patient samples on the same instrument post troubleshooting recovering correct results.Bec internal identifier - (b)(6).
 
Event or Problem Description
The customer reported recovering high plt results for patient samples run on the ac*t diff 2 instrument.Erroneous results were not reported out of the lab.There was no impact to patient treatment.

Brand Name
COULTER ACT DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key12503061
Report Number1061932-2021-00116
Device Sequence Number11759739
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)161202
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1